MAUDE Adverse Event Report: ZIMMER DENTAL ABUT TAPERED ONE-PIECE SCR-V 3.5MM 3MM; DENTAL ABUTMENT

ZIMMER DENTAL ABUT TAPERED ONE-PIECE SCR-V 3.5MM 3MM; DENTAL ABUTMENT
Catalog Number TAC3
Medical Device Problem Codes Separation Failure (2547); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).
 
Event or Problem Description
It was reported that the abutment loosened in the patients mouth.The customer tried removing the bundled healing cap from the abutment but it would not loosen, and the abutment ended up loosening from the implant altogether.Procedure was completed with a spare abutment they had in the office to use as a place holder.Has since replaced with new abutment as well.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: d4: expiration date and unique identifier (udi) number.D9: device availability.H2: if follow-up, what type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: device code.H6: type of investigation.H6: investigation findings.H6: investigation conclusions.H10: additional narratives/data.Zimvie received one abutment with the bundled healing cap for evaluation.Visual evaluation was performed, the healing cap was stuck to the abutment.The healing cap would not disengage from the abutment.Unable to confirm loosening with all the available information.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was excessive loading on abutment/implant assembly and not torqued to specification.Therefore, based on the available information, a device malfunction did occur.The healing cap wouldn¿t disengage from the abutment.The reported event was confirmed.Loosening was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
ABUT TAPERED ONE-PIECE SCR-V 3.5MM 3MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18566267
Report Number0002023141-2024-00133
Device Sequence Number6660918
Product Code DZE
UDI-Device Identifier00889024018426
UDI-Public(01)00889024018426(17)280403(10)2023031680
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K011028
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTAC3
Device Lot Number2023031680
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/23/2024
Supplement Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic